MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00583100
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an truetome jag 44 was used in the duodenal papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stones performed on (b)(6) 2025.During the procedure, the tip of the truetome was not manipulated.However, the tip of the device deflected naturally and could not be in placed by rotating the handle.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.This event has been deemed a reportable event based on the investigation results: the cutting wire kinked.Please refer to block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable investigation result of cutting wire kinked.Block h11: (investigation results): the returned truetome jag 44 was analyzed, and a visual evaluation noted that the cutting wire was bent.Functional test performed, and the device was inserted into the scope, the handle was rotated several times, and the tip was able to rotate.Additionally, the guidewire was in good condition.No other problems with the device were noted.The product analysis revealed that the cutting wire was bent.These conditions could have been generated by operational factors, such as manipulating the device through difficult anatomy, the technique used for the device manipulation or by the interaction between the device and the scope (hitting against a hard surface).Additionally, the handle was found without any visible problem and was able to rotate.Based on all gathered information, the most probable root cause is adverse event related to procedure.

Brand Name
TRUETOME JAG 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22920056
Report Number3005099803-2025-04287
Device Sequence Number10353564
Product Code KNS
UDI-Device Identifier08714729858645
UDI-Public(01)08714729858645(17)261014(10)35058907
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00583100
Device Catalogue NumberM00583100
Device Lot Number0035058907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight48 KG